Ovarian hyperresponse to luteal phase GnRH-agonist administration.
Аннотация
INTRODUCTION
Herein we report a case of ovarian hyperresponse after luteal phase GnRH-agonist administration in a woman planning to undergo ovarian stimulation for IVF in a long GnRH-agonist protocol.
MATERIALS AND
METHODS
A normogonadotropic 25-year-old woman undergoing ICSI treatment for male factor infertility underwent three cycles of controlled ovarian stimulation, two in a GnRH-antagonist protocol, one in a long luteal GnRH-agonist protocol.
RESULTS
In the first GnRH-antagonist cycle, ovarian stimulation was performed with 150 IE recombinant FSH and 22 oocytes were retrieved. In the second GnRH-antagonist cycle using the same protocol, six oocytes were retrieved. The estradiol levels on the day of hCG administration were 3,692 and 3,209 pg/ml, respectively. In a third cycle, 3.75 mg triptorelin was administered in the luteal phase and the patient showed ovarian hyperresponse to the endogenous gonadotropin flare with estradiol levels of 19,102 pg/ml, abdominal distension and discomfort, and massive bilateral ovarian enlargement (total ovarian volume 268 cm(3)). Ovarian cysts persisted for 4 weeks and necessitated cyst aspiration before further treatment.
CONCLUSION
The flare-up effect of GnRH-agonist administration can, in rare cases, cause massive ovarian hyperresponse with associated health risks and significant postponement of treatment.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.